Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Parvo virus B19 infection
Aug 14, 2005

I have been suffering from the effects of the Parvo B-19 virus for 3+ years and I am still at my wits end with the chronic fatigue (not to mention) the body aches. I have been on Concerta 36mg a day and it does help but I'm still fighting all day & forcing myself to work & take care of all the things that is "just life". What more can I possibly do? Is there a specialist I should see. I will greatly appreciate any advise you can offer me. Every day life is just so hard.

Response from Dr. Frascino

Hello,

Parvo B-19 is a viral infection that can, in some cases, cause anemia. Anemia, in turn, can cause fatigue. If you are anemic and if the anemia is related to chronic Parvo B-19, the treatment of choice is intravenous gamma globulin. The physician specialists for this area of medicine would be hematologists or infectious disease doctors. However, I tend to doubt anemia is the cause of your particular problem.

There are many potential causes for chronic fatigue. A detailed analysis is beyond the scope of the HIV-related Fatigue/Anemia Forum. I would suggest you work with your general medical doctor to evaluate your chronic fatigue complaints. Causes ranging from hormonal imbalances to psychological disturbances need to be considered.

Good luck.

Dr. Bob


Previous
I LOVE YOU DR. FRASCINO!
Next
hemaglobin always dropping

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement